# SDR SCNA98507

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RIGHT HAND HORIZONTAL STABILIZER XFS77 XE57 WAS FOUND TO HAVE A 2 INCH CRACK AS VIEWED FROM INTERSPAR BOX ON TOP OF FORWARD SPAR AT JUNCTION OF FUSELAGE SKIN ON FORWARD SPAR.  MATERIAL VERIFIED 7075 T6  .125 FOR REPAIR DOUBLER -11 AND 13 (4.75 X 31) PER SRM 55-20-00 PAGE 43 MATEIRIAL VERIFICATION FOR TWO EACH FILLERS -17 AND -19 7075  T6 .160.  FABBED -17 AND -19  FILLERS PER SRM 55-20-00 FIG 8  PRIMED FILLERS MATERIAL VERIFICATION FOR TAPERED SHIM ON FWD SPAR CAP SPLICE 7075 T6  .125.  CUTOUT DAMAGED AREA PER SRM 55-20-00 FIGURE 8 PER SRM 51-21-01.  DRILLED AND LOCATED NEW SPAR CAP -3, -7 ANGLES -19 FILERS TREATED PRIMED AREA AND INSTALLED NEW PARTS.
